MAUDE Adverse Event Report: CONMED CORPORATION; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

CONMED CORPORATION; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 130187
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Conmed 10fr suction bovie piece of plastic broke off completely and was temporarily lost.Repeat bronch and confirmed that no plastic was left in the patient¿s airway.The piece was later found in the suction line.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key18501832
Report Number18501832
Device Sequence Number20854931
Product Code GEI
UDI-Device Identifier30653405059930
UDI-Public(01)30653405059930(17)270804(10)202208059
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/14/2023
Report Date (Section F) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130187
Device Catalogue Number130187
Device Lot Number202208059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/09/2024